Alert archive / Texas / Small Craft Advisories in 2011
Small Craft Advisory 79, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Dec 13, 2011, 3:05 PM CST. It took effect at Dec 13, 2011, 9:00 PM CST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Dec 13, 2011, 3:05 PM CST (21:05 UTC)
- In effect from
- Dec 13, 2011, 9:00 PM CST
- Expired
- Dec 15, 2011, 3:16 AM CST
- In force
- 30 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
983 WHUS74 KBRO 132105 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 305 PM CST TUE DEC 13 2011 ...SOUTHEAST WINDS TO INCREASE TONIGHT... .HIGH PRESSURE OVER THE NORTHWEST GULF WILL INTERACT WITH LOW PRESSURE INLAND TO INCREASE SOUTHEAST WINDS TONIGHT AND WEDNESDAY. GMZ170-175-140300- /O.NEW.KBRO.SC.Y.0079.111214T0300Z-111214T1500Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 305 PM CST TUE DEC 13 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST WEDNESDAY. * WINDS AND WAVES: SOUTHEAST WINDS AROUND 20 KNOTS AND SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
6 follow-up statements
239 WHUS74 KBRO 140252 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 852 PM CST TUE DEC 13 2011 ...SOUTHEAST WINDS TO INCREASE TONIGHT... .HIGH PRESSURE OVER THE NORTHWEST GULF WILL INTERACT WITH LOW PRESSURE INLAND TO INCREASE SOUTHEAST WINDS AND BUILD SEAS TONIGHT AND WEDNESDAY. GMZ170-175-140900- /O.CON.KBRO.SC.Y.0079.111214T0300Z-111214T1500Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 852 PM CST TUE DEC 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY. * WINDS AND WAVES: SOUTHEAST WINDS AROUND 20 KNOTS AND SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
885 WHUS74 KBRO 141032 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 432 AM CST WED DEC 14 2011 ...SOUTHEAST WINDS TO INCREASE TONIGHT... .A STRONG PRESSURE GRADIENT WILL BE MAINTAINED ACROSS THE LOWER TEXAS COAST TODAY AS A STORM SYSTEM PASSES THROUGH THE TEXAS PANHANDLE. A STRONG ONSHORE FLOW IS ALREADY BEING FELT OVER THE OFFSHORE WATERS WITH THE STRONG WINDS EXPECTED ACROSS THE LAGUNA LATER THIS MORNING PEAKING EARLY THIS AFTERNOON. GMZ130-132-135-141845- /O.NEW.KBRO.SI.Y.0083.111214T1600Z-111215T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 432 AM CST WED DEC 14 2011 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING. * WINDS: SOUTHEAST WINDS 20 KNOTS GUSTING TO 25 KNOTS. * BAY WATERS: CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-141845- /O.EXB.KBRO.SC.Y.0079.111214T1200Z-111215T1000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 432 AM CST WED DEC 14 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CST THURSDAY. * WINDS: SOUTHEAST WINDS 20 KNOTS GUSTING TO 25 KNOTS. * WAVES: SEAS BUILDING 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ170-175-141845- /O.EXT.KBRO.SC.Y.0079.000000T0000Z-111215T1000Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 432 AM CST WED DEC 14 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM CST THURSDAY. * WINDS: SOUTHEAST WINDS 20 KNOTS GUSTING TO 25 KNOTS. * WAVES: SEAS 5 TO 7 FEET SOME TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
713 WHUS74 KBRO 141845 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1245 PM CST WED DEC 14 2011 ...SOUTHEAST WINDS WILL CONTINUE TO BE MODERATE TO STRONG... .A STRONG PRESSURE GRADIENT WILL BE MAINTAINED ACROSS THE LOWER TEXAS COAST TODAY AS A STORM SYSTEM PASSES THROUGH THE TEXAS PANHANDLE. A STRONG ONSHORE FLOW WILL CONTINUE THROUGH LATE THIS AFTERNOON OVER THE LAGUNA. GMZ130-132-135-150000- /O.CON.KBRO.SI.Y.0083.000000T0000Z-111215T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1245 PM CST WED DEC 14 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: SOUTHEAST WINDS 20 KNOTS GUSTING TO 25 KNOTS. * BAY WATERS: CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-150245- /O.CON.KBRO.SC.Y.0079.000000T0000Z-111215T1000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1245 PM CST WED DEC 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY. * WINDS: SOUTHEAST WINDS 20 KNOTS GUSTING TO 25 KNOTS. * WAVES: SEAS 5 TO 7 FEET SOME TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
494 WHUS74 KBRO 150005 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 605 PM CST WED DEC 14 2011 ...SOUTHEAST WINDS WILL CONTINUE TO BE MODERATE TO STRONG... .A STRONG PRESSURE GRADIENT WILL BE MAINTAINED ACROSS THE LOWER TEXAS COAST TODAY AS A STORM SYSTEM PASSES THROUGH THE TEXAS PANHANDLE. A STRONG ONSHORE FLOW WILL CONTINUE THROUGH LATE THIS AFTERNOON OVER THE LAGUNA. GMZ130-132-135-150115- /O.EXP.KBRO.SI.Y.0083.000000T0000Z-111215T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 605 PM CST WED DEC 14 2011 ...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED... THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. EVEN THOUGH WIND SPEEDS HAVE DROPPED BELOW SMALL CRAFT ADVISORY CRITERION...SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION OVERNIGHT IF ON THE LAGUNA MADRE. STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE. $$ GMZ150-155-170-175-151000- /O.CON.KBRO.SC.Y.0079.000000T0000Z-111215T1000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 605 PM CST WED DEC 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY. * WINDS: SOUTHEAST WINDS 20 KNOTS GUSTING TO 25 KNOTS. * WAVES: SEAS 5 TO 7 FEET...SOME TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE. && $$ HTTP://WWW.WEATHER.GOV/RGV
531 WHUS74 KBRO 150007 CCA MWWBRO URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE BROWNSVILLE TX 606 PM CST WED DEC 14 2011 ...SOUTHEAST WINDS WILL CONTINUE TO BE MODERATE TO STRONG... .A STRONG PRESSURE GRADIENT WILL CONTINUE ACROSS THE LOWER TEXAS COAST TONIGHT...AS A STORM SYSTEM PASSES THROUGH NORTH TEXAS. GMZ130-132-135-150115- /O.EXP.KBRO.SI.Y.0083.000000T0000Z-111215T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 606 PM CST WED DEC 14 2011 ...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED... THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. EVEN THOUGH WIND SPEEDS HAVE DROPPED BELOW SMALL CRAFT ADVISORY CRITERION...SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION OVERNIGHT IF ON THE LAGUNA MADRE. STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE. $$ GMZ150-155-170-175-151000- /O.CON.KBRO.SC.Y.0079.000000T0000Z-111215T1000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 606 PM CST WED DEC 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY. * WINDS: SOUTHEAST WINDS 20 KNOTS GUSTING TO 25 KNOTS. * WAVES: SEAS 5 TO 7 FEET...SOME TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE. && $$ HTTP://WWW.WEATHER.GOV/RGV ...CORRECTED THE PRODUCT SYNOPSIS... DAB
024 WHUS74 KBRO 150916 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 316 AM CST THU DEC 15 2011 ...WINDS AND SEAS CONTINUE TO LOWER THIS MORNING... .PRESSURE GRADIENT CONTINUES TO WEAKEN AS A COLD FRONT MOVES CLOSER TO SOUTH TEXAS. SOUTH WINDS TO LOWER AND SEAS TO SLOWLY SUBSIDE THIS MORNING AND THE REMAINDER OF THE DAY. GMZ150-155-170-175-151030- /O.CAN.KBRO.SC.Y.0079.000000T0000Z-111215T1000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 316 AM CST THU DEC 15 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE LOWERED BELOW SMALL CRAFT ADVISORY CRITERIA. SMALL BOATS SHOULD CONTINUE TO EXERCISE CAUTION WITH SOUTHEAST WINDS 15 TO 20 KNOTS THIS MORNING AND SEAS RUNNING 4 TO 6 FEET. CONDITIONS IMPROVER LATER TODAY AND TONIGHT. $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Dec 13, 1:45 PM CST, 1 hour 20 minutes earlier.
Area forecast discussion, Dec 13, 1:45 PM CST, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 145 PM CST TUE DEC 13 2011 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...500 MB RIDGING OVER THE GULF OF MEX WILL SHIFT GRADUALLY EAST AS A SERIES OF STRONG SHORT WAVES MOVE OVER THE DESERT SW AND NORTHERN MEXICO INTO THE SOUTH CENTRAL PLAINS STATES. AS THESE SHORT WAVES DIG EASTWARDS A STRONGER SURFACE PRESSURE GRADIENT WILL DEVELOP OVER TX RESULTING IN INCREASING S-SE SURFACE FLOW THROUGHOUT THE SHORT TERM PERIOD. THIS S-SE FLOW WILL MAINTAIN GOOD LOW LEVEL MOISTURE ADVECTION IN OFF OF THE WESTERN GULF OF MEX. AS A RESULT OF THIS LOW LEVEL FLOW PATTERN FAIRLY ABUNDANT CLD COVER WILL LIKELY PREVAIL ON THROUGH WED NIGHT. SINCE THE MOISTURE IS CONFINED TO THOSE LEVELS BELOW 800 MB WITH PRETTY DRY CONDITIONS EVIDENT ABOVE THIS LEVEL AND SOMEWHAT LIMITED MID AND UPPER LEVEL DYNAMICS DUE TO THE PERSISTENT RIDGING DO NOT EXPECT ANY SIGNIFICANT POPS THROUGHOUT THE SHORT TERM. HOWEVER WILL CONTINUE TO MENTION SOME 20% POPS INTO TONIGHT WITH SOME SILENT 10% POPS FOR TOMORROW INTO TOMORROW NIGHT DUE TO THE PATCHY MARINE SHOWER ACTIVITY CURRENTLY PLAGUING THE AREA. EXPECTED SHORT TERM TEMPS WILL BE FAIRLY TRICKY AS MAV AND MET GUIDANCE HAS QUITE A BIT OF DIFFERENCE ESPECIALLY CONCERNING THE HIGH TEMPS FOR TOMORROW. MAV IS STUBBORNLY WANTING TO HOLD DOWN THE HIGH TEMPS TOMORROW BELOW THE 80 DEGREE MARK WHILE THE MET GUIDANCE SHOWS HIGHS TOMORROW AROUND THE REGION SHOOTING UP INTO THE 80S. SINCE HIGHS TODAY FOR THE BRO AND HRL AREAS HAVE ALREADY REACHED INTO THE LOWER TO MIDDLE 80S AM SKEPTICAL OF THE COOLER MAV HIGH TEMPS. SO WILL LEAN TOWARDS THE WARMER MET GUIDANCE FOR HIGHS. LOW TEMPS INDICATED BY THE MAV AND MET GUIDANCE ARE IN MUCH BETTER AGREEMENT WITH NO REAL BIAS SHOWN BY EITHER MODEL. SO WILL GO CLOSE TO THE MAV/MET CONSENSUS FOR TONIGHT AND TOMORROW NIGHT. THE NEXT ISSUE OF CONCERN IS THE TIGHTENING PRESSURE GRADIENT OVER DEEP SOUTH TX. AT THIS TIME MODEL GUIDANCE INDICATES THAT WE WILL SEE A SOUTHERLY LLJ TOMORROW AT 25 TO 30 KTS WHICH WILL LIKELY RESULT IN BREEZY/WINDY CONDITIONS AFTER SUNRISE. HOWEVER SINCE THE LLJ IS NOT EXPECTED TO EXCEED THE 30 KT MARK TOMORROW AND THE DAYTIME CLD COVER WILL LIKELY BE PRETTY WIDESPREAD...THIS WILL PROBABLY INHIBIT THE DOWNWARD MIXING OF THE LLJ. SO DO NOT ANTICIPATE A WIND ADVISORY IN THE SHORT TERM. HOWEVER IF THE EXPECTED LLJ STRENGTHENS LATER TONIGHT OR TOMORROW AND THE CLD COVER IS LESS THAN ANTICIPATED...STRONGER SOUTHERLY WINDS MAY RESULT POSSIBLY BORDERING ON ADVISORY CRIT. LONG TERM /THURSDAY THROUGH TUESDAY/...WINDS WILL BE LIGHT TO MODERATE FROM THE SOUTHEAST ON THURSDAY AS THE COMBINATION OF LOW PRESSURE OVER THE GREAT PLAINS AND HIGH PRESSURE OVER THE GULF WILL PRODUCE BREEZY WINDS. TEMPERATURES WILL RISE TO ABOVE NORMAL LEVELS ON THURSDAY WITH AMPLE AMOUNT OF SUNSHINE. TEMPERATURES WILL BE COOLER BY FRIDAY AS A COLD FRONT MOVES THROUGH THE AREA CAUSING MORE CLOUD COVER AND INCREASING CHANCES FOR RAIN. WINDS WILL BE LIGHT TO MODERATE FROM THE NORTH FRIDAY AND SATURDAY. HIGH PRESSURE WILL MOVE EAST BY SUNDAY CAUSING A RETURN FLOW OF WARMER AIR FROM THE SOUTHEAST. RAIN CHANCES WILL DECREASE BY SUNDAY OF NEXT WEEK. A COLD FRONT COULD MOVE THROUGH THE AREA BY TUESDAY OF NEXT WEEK CAUSING COOLER TEMPERATURES AND GUSTY NORTH WINDS ONCE AGAIN. && .MARINE...TONIGHT THROUGH WEDNESDAY NIGHT...AS MENTIONED IN THE SHORT TERM SEGMENT ABOVE THE PRESSURE GRADIENT WILL BE INCREASING IN THE SHORT TERM RESULTING IN STRONGER MARINE WINDS ALONG THE LOWER TX BAY AND GULF WATERS. THIS COULD POTENTIALLY PUSH THE BAY AND GULF CONDITIONS UP CLOSE TO SCA LEVELS STARTING EARLY TOMORROW. SINCE THE BAY AND GULF WATER TEMPS ARE FAIRLY COOL HOLDING IN THE MID 60S THE LLJ OVER THE MARINE AREAS MAY HAVE SOME DIFFICULTY MIXING DOWN TO THE SURFACE DUE TO A PERSISTENT LOW LEVEL INVERSION DUE TO THE RELATIVELY COOLER SSTS. THE BIGGEST THREAT FOR SCA CONDITIONS MAY BE OVER THE LAGUNA MADRE FOR TOMORROW WHERE SOME OF THE STRONGER WINDS INLAND MAY PUSH THE BAY CONDITIONS INTO SCA CRIT. AT THIS TIME WILL NOT POST AN SCA FOR THE BAY FOR TOMORROW AND WILL DEFER TO THE FOLLOWING FORECAST SHIFTS TO BETTER ASSESS THE POTENTIAL MARINE WIND STRENGTH. THURSDAY THROUGH SUNDAY...WINDS AND SEAS WILL DECREASE BY THURSDAY AS THE LOW PRESSURE TROUGH MOVES EAST. A COLD FRONT WILL MOVE THROUGH THE MARINE AREA ON FRIDAY CAUSING LIGHT TO MODERATE NORTH WINDS AND MODERATE SEAS. CHANCES FOR RAIN WILL INCREASE BY THE END OF THE WEEK AS A COASTAL TROUGH DEVELOPS ALONG THE DEEP SOUTH TEXAS COASTLINE. WINDS WILL BE LIGHT TO MODERATE FROM THE SOUTHEAST ON SUNDAY WITH LOW SEAS. THE CHANCES FOR RAIN WILL DECREASE OVER THE MARINE AREA ON SUNDAY. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 70 80 68 77 / 20 10 10 20 BROWNSVILLE 69 81 68 78 / 20 0 10 20 HARLINGEN 67 83 65 78 / 20 10 10 20 MCALLEN 70 85 67 78 / 20 10 10 20 RIO GRANDE CITY 69 84 64 76 / 20 0 10 20 SOUTH PADRE ISLAND 71 77 69 76 / 20 0 10 20 && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WWW.WEATHER.GOV/BROWNSVILLE 65/60
Hazardous weather outlook, Dec 13, 9:50 AM CST, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE FOR REMOVAL OF HEADLINE NATIONAL WEATHER SERVICE BROWNSVILLE TX 950 AM CST TUE DEC 13 2011 TXZ248>257-141100- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 950 AM CST TUE DEC 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-141100- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 950 AM CST TUE DEC 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK FOR RIP CURRENT AT AREA BEACHES TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE RIP CURRENT RISK WILL REMAIN ELEVATED FOR THE REST OF THE CURRENT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Small Craft Advisories in Texas, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.